Subject: Problems with Levaquin
I have been reading the reactions of others using Levaquin and I am getting furious. I am also experiencing some of the reactions that I read about. I started out on 6/11 with a kidney infection. My physician started me out on Levaquin for a 16 day treatment for the infection. After about a week, the infection got better but I developed kidney stones (not sure where that came from but possible side effect of the drug). The worst part of all is the pain I have experienced in my right heel and both legs. I have a weakness in my legs and pain that feels like what I would imagine arthritis might feel like. I did NOT have this pain before taking the drug. The pain was terrible for a week or so while lying down. It had an effect on my sleep and I would have to get up and walk around. Now, that has subsided somewhat but I have weakness and pain when I get up after sitting or lying down. It does get better when I walk around a little. I suspected the drug but not until today when I came upon this website did I know it is related to this med. Funny, the "expected" side effects do not say all of this!
Now, I am hoping that one of you will give me good news to tell me that these symptoms will go away soon.
Monday I am going back to my doctor and going to call Ortho-McNeil. I am going to use information from all of you that I get off of this website to fuel my fire! I will let you know what happens. I feel foolish in a way about this, like I should have known better. You see, my job is to protect the public health.
Last Updated 8/01/04